Log in to save to my catalogue

Computation of the Double Metric Dimension in Convex Polytopes

Computation of the Double Metric Dimension in Convex Polytopes

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_doaj_primary_oai_doaj_org_article_f54489b201c44742a47647426ab0f791

Computation of the Double Metric Dimension in Convex Polytopes

About this item

Full title

Computation of the Double Metric Dimension in Convex Polytopes

Publisher

Cairo: Hindawi

Journal title

Journal of mathematics (Hidawi), 2021-10, Vol.2021, p.1-11

Language

English

Formats

Publication information

Publisher

Cairo: Hindawi

More information

Scope and Contents

Contents

A source detection problem in complex networks has been studied widely. Source localization has much importance in order to model many real-world phenomena, for instance, spreading of a virus in a computer network, epidemics in human beings, and rumor spreading on the internet. A source localization problem is to identify a node in the network that...

Alternative Titles

Full title

Computation of the Double Metric Dimension in Convex Polytopes

Authors, Artists and Contributors

Identifiers

Primary Identifiers

Record Identifier

TN_cdi_doaj_primary_oai_doaj_org_article_f54489b201c44742a47647426ab0f791

Permalink

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_doaj_primary_oai_doaj_org_article_f54489b201c44742a47647426ab0f791

Other Identifiers

ISSN

2314-4629

E-ISSN

2314-4785

DOI

10.1155/2021/9958969

How to access this item